# SDR AALA20140410028

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 332 hours, 66 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO CREW REPORTED ON CLIMB OUT ECAM WARNING RT AFT CABIN DOOR WITH NORMAL PRESSURIZATION.  FLIGHT DIVERTED SFO LANDED WITHOUT INCIDENT.  VERIFIED DOOR CLOSED, LOCKED & ECAM MSG CLEARED.  PLACARDED INDICATION IAW MEL 52-10A.  FLIGHT CONTINUED TO DESTINATION.  CYCLED RT NR 4 DOOR THROUGH NUMEROUS CYCLES WITH NO FAULTS.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
